# SDR CA130620008

- Difficulty date: June 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 6,026 hours
- Engine: Lyc LO360A1H6
- Propeller: Hartzl HCC2YR2
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Part number: AN317A
- Condition: Worn
- Location: Stabilator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STABILATOR BALANCE WEIGHT ASSEMBLY OBSERVED WITH EXCESSIVE PLAY WHERE ASSY BOLTS TO STABILATOR.  2 EA AN3-17A BOLTS FOUND WORN.
